Please use this identifier to cite or link to this item: https://er.nau.edu.ua/handle/NAU/24737
Full metadata record
DC FieldValueLanguage
dc.contributor.authorЛобас, Леонид Григорьевич-
dc.contributor.authorЛобас, Леонід Григорович-
dc.contributor.authorLobas, Leonid-
dc.contributor.authorХребет, Валерий Григорьевич-
dc.contributor.authorХребет, Валерій Григорович-
dc.contributor.authorKhrebet, Valeriy-
dc.date.accessioned2017-02-10T11:06:55Z-
dc.date.available2017-02-10T11:06:55Z-
dc.date.issued1999-07-
dc.identifier.citationЛобас Л. Г. О характере движения маятниковых систем с качением на границе области устойчивости / Л. Г. Лобас, В. Г. Хребет // Прикладная механика. – 1999. – Т. 35, № 8. – С. 101–107.uk_UA
dc.identifier.issn0032-8243-
dc.identifier.urihttp://er.nau.edu.ua/handle/NAU/24737-
dc.description.abstractИсследована система, матрица уравнений линейного приближения которой имеет два чисто мнимых собственных значения, два других имеют отрицательные действительные части. нелинейности имеют третий порядок. Методом Пуанкаре-Ляпунова-Малкина показано, что движения такой системы, вообще говоря, непериодические.uk_UA
dc.description.abstractДосліджено нелінійну динамічну систему, матриця рівнянь лінійного наближення якої має два суто уявних власних значення, два інші мають від’ємні дійсні частини. Нелінійності є третього порядку. Методом Пуанкаре-Ляпунова-Малкіна показано, що рух такої системи, взагалі кажучи, неперіодичний. Періодичні рухи можуть допускатися лише в окремих випадках.uk_UA
dc.description.abstractThe non-linear dynamic system has been investigated in which the matrix of equations of linear approximation has two purely imaginary eigenvalues whereas two other ones have negative real parts. Non-linearities exercise the third order. It was showed by the Poincare-Lyapunov-Malkin method that motions of such a system, generally speaking, are unperiodical. Periodical motions can be admitted only in separate cases.uk_UA
dc.language.isoruuk_UA
dc.publisherІнститут механіки АН України, Київuk_UA
dc.subjectмаятниковая система с качениемuk_UA
dc.subjectмаятникова система з коченнямuk_UA
dc.subjectpendulum system with rollinguk_UA
dc.titleО характере движения маятниковых систем з качением на границе области устойчивостиuk_UA
dc.title.alternativeПро характер руху маятникових систем з коченням на границі області стійкостіuk_UA
dc.title.alternativeOn the character of motion of pendulum systems with rolling on the boundary of the stability domainuk_UA
dc.typeArticleuk_UA
dc.specialityПрикладная математика / Математика и статистикаuk_UA
dc.specialityПрикладна математика / Математика та статистикаuk_UA
dc.specialityApplied mathematics / mathematics and statisticsuk_UA
Appears in Collections:Статті в наукових журналах та публікації в інших виданнях БСД



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.